| Model Number |
35700BAX |
| Medical Device Problem Code |
Protective Measures Problem (3015)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that a spectrum infusion pump alarmed system error 345 (thermistor disparity) during an unspecified process step.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
Additional Manufacturer Narrative
The device was received for evaluation.During functional testing, the reported problem "system error 345" was reproduced.A review of the event history log revealed "system error 345 - thermistor disparity!" messages.A service history review was performed and revealed that the device has no previous service events; therefore, servicing did not cause or contribute to the reported event.The reported condition was verified.The cause of the condition was the downstream thermistor values out of specification.The force sensor requires replacement to address this issue.Should additional relevant information become available, a supplemental report will be submitted.